# SDR SWIA202054454

- Difficulty date: November 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION IN 2 SPOTS ON LT FLOOR SILL FS 533L, MARKED.  C-CHECK RO 12/04/2020.  LT FLOOR SILL FS 533.00 TO FS 581.00 HAS INTERGRANNULAR CORROSION THROUGH ENTIRE THICKNESS OF PART.  OUT OF LIMITS.  REMOVED CORRODED SILL AND INSTALLED NEW LT FLOOR SILL P/N: SH670-33504-3S FROM FS 533.00 TO FS 581.00, REF CRJ700 SRM DWG.  RESTORED FINISH AND APPLIED CIC.  COMPLIED WITH TASK CARD.  PRESSURE LEAK CHECK GOOD, REF CRJ-700 AMM.  SEE CONTINUATION CARD FOR DETAILS.
